Journal article
Fractional differentiability for the stress velocities to the solution of the Prandtl-Reuss problem



Publication Details
Authors:
Frehse, J.; Specovius-Neugebauer, M.
Publication year:
2012
Journal:
ZAMM
Pages range:
113-123
Journal acronym:
ZAMM
Volume number:
92
Start page:
113
End page:
123
ISSN:
0044-2267
eISSN:
1521-4001

Abstract

We consider the loading of an elastic perfectly plastic body governed by the Prandtl-Reuss law. It is shown that the stress velocities of the body have fractional derivatives of order 1/2 - δ up to the boundary in the direction of the loading parameter, and of order ⅓ - δ in the interior of the body in direction of the space variables.



Keywords
elastic plastic deformation, fractional differentiability, Prandtl-Reuss-law, regularity


Research Areas


Last updated on 2019-25-07 at 16:14